# SDR ABXA201912104182

- Difficulty date: November 24, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 80,865 hours, 27,417 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 313T338084
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE RIGHT PYLON, UNDER PANEL 437BR, AFT SIDE UPPER CUT-OUT INNER SUPPORT PLATE. THE SUPPORT PLATE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
